# SDR USAA990723

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 616
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-3 CHECK VISUAL INSPECTION, FOUND A CRACK AT STATION 616 STRINGER 4R TIE CLIP.  INSTALLED NEW TIE CLIP PER SRM 51-40-02.  (M)
